Oct 172007
 

and yes it really is that red.

The new LLMD prescribed 3000mcg of injectable B12 twice a week to help with the fatigue. I mentioned to him that I had been taking a B100 vitamin. He said that the B12 did not absorb well through the intestines; which I had heard before (but I figured it absorbed some, and it helped, so it was better than nothing, and no one was offing IM B12). Regardless, while I was tired of the fatigue I also was not looking forward to taking a new injection; and the Rebif was at least subcutaneous. An intramuscular injection, in my mind, equated to the tetanus shots that I used to get as a child, which would hurt for a long time. Eventually, I gave myself the injection and a few hours later felt massively better. Better than I have felt in a very long time. The injection also went very well; the first time. Unfortunately, the second time I did the injection it went badly, and I can only assume I did something wrong (at least I hope the tetanus shot pain is not normal). Maybe if I had gotten some B12/IM injection training I would be better (or had been taking Avonex ;-). I did take the second injection in the evening (last night), but today I am once again feeling great, and no nasty side-effects like the Provigil gives me.

Jan 302007
 

I have now been suffering from fairly significant MS fatigue for a couple of weeks now. It seems to be slowly getting better within the last couple of days – especially this weekend. I tried taking Provigil for a couple of days last week, thinking the side effects were a thing of the past, but by day three I was highly agitated. I had run out of B100 a while ago, but refilling that has helped a little bit (though far from 100% – even with 2 B100’s a day).

Jul 272006
 

Stimulant class drugs certainly catch my interest now that I suffer from bouts of fatigue. Though I am doing pretty well most of the time with the B100. Regardless, I came across an article for a drug that looks pretty promising. Of course with that small of a trial it is a long time before anything becomes of that. Regardless, I would like something that doesn’t have the negative side-effects of the Provigil (tenseness). Of course I probably couldn’t afford CX717 if it has to be taken constantly because of its short half life. I guess I’ll be sticking with my Dr. Pepper and B100 for a while. 😉

My problem with the fatigue is that it is more than being tired, it puts me in a depressed mood – and there seems to be a connection with the fatigue and dizziness (what fatigue and dizziness have in common I have no idea). With the Provigil I am feel much better, I am once again in a great mood, and no dizziness.